# SDR 2014FA0000295

- Difficulty date: March 8, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N69980
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1053
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8240E
- Part serial: 319
- Condition: Fire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COMPARTMENT WAS DISCOLORED, PAINT BLISTERED, EVIDENCE OF A FIRE IN THE COMPARTMENT.
